Asian Journal of Mathematics

Volume 8 (2004)

Number 2

Positivity Conditions for Hermitian Symmetric Functions

Pages: 215 – 232



John P. D'Angelo

Dror Varolin


We introduce a family of positivity conditions for Hermitian symmetric functions, establish basic properties, and connect the ideas with complex geometry. Let M be a complex manifold, and let M' denote its complex conjugate manifold. In this paper M will typically be either Cn or the total space of a holomorphic line bundle over a compact complex manifold.

Full Text (PDF format)